# SDR 96ZZZX2930

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132GP
- Make and model: Beech 1900C
- Aircraft serial: UC110
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

TPA - EN ROUTE IN CRUISE FLIGHT, TWO 'POPS' WERE HEARD, LEFT ENGINE.  TORQUE DROPPED, PRESSURES DROPPED, PILOT FEATHERED ENGINE AND SHUT DOWN ENGINE.  LANDED TPA.  PILOT'S INSPECTION NOTED HOLES IN EXHAUST STACKS AND OIL ALL OVER NACELLE AND FUSELAGE.  AIRCRAFT GROUNDED.
